All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2018 , Volume 12 , Issue 4

Select all articles


Characterization of extended Hamming and Golay codes as perfect codes in poset block spaces
B. K. Dass, Namita Sharma and Rashmi Verma
2018, 12(4): 629-639 doi: 10.3934/amc.2018037 +[Abstract](972) +[HTML](340) +[PDF](366.18KB)
$ {{\mathbb{Z}}_{2}}{{\mathbb{Z}}_{2}}{{\mathbb{Z}}_{4}}$-additive cyclic codes
Tingting Wu, Jian Gao, Yun Gao and Fang-Wei Fu
2018, 12(4): 641-657 doi: 10.3934/amc.2018038 +[Abstract](877) +[HTML](339) +[PDF](409.5KB)
On the dual codes of skew constacyclic codes
Alexis Eduardo Almendras Valdebenito and Andrea Luigi Tironi
2018, 12(4): 659-679 doi: 10.3934/amc.2018039 +[Abstract](747) +[HTML](259) +[PDF](523.41KB)
The results on optimal values of some combinatorial batch codes
Yuebo Shen, Dongdong Jia and Gengsheng Zhang
2018, 12(4): 681-690 doi: 10.3934/amc.2018040 +[Abstract](777) +[HTML](263) +[PDF](344.62KB)
Bent and vectorial bent functions, partial difference sets, and strongly regular graphs
Ayça Çeşmelioğlu and Wilfried Meidl
2018, 12(4): 691-705 doi: 10.3934/amc.2018041 +[Abstract](642) +[HTML](267) +[PDF](390.16KB)
Self-duality of generalized twisted Gabidulin codes
Kamil Otal, Ferruh Özbudak and Wolfgang Willems
2018, 12(4): 707-721 doi: 10.3934/amc.2018042 +[Abstract](763) +[HTML](250) +[PDF](404.35KB)
A class of skew-cyclic codes over $\mathbb{Z}_4+u\mathbb{Z}_4$ with derivation
Amit Sharma and Maheshanand Bhaintwal
2018, 12(4): 723-739 doi: 10.3934/amc.2018043 +[Abstract](812) +[HTML](481) +[PDF](463.68KB)
Computing discrete logarithms in cryptographically-interesting characteristic-three finite fields
Gora Adj, Isaac Canales-Martínez, Nareli Cruz-Cortés, Alfred Menezes, Thomaz Oliveira, Luis Rivera-Zamarripa and Francisco Rodríguez-Henríquez
2018, 12(4): 741-759 doi: 10.3934/amc.2018044 +[Abstract](746) +[HTML](422) +[PDF](470.17KB)
Higher weights and near-MDR codes over chain rings
Zihui Liu and Dajian Liao
2018, 12(4): 761-772 doi: 10.3934/amc.2018045 +[Abstract](671) +[HTML](263) +[PDF](332.98KB)
Efficient decoding of interleaved subspace and Gabidulin codes beyond their unique decoding radius using Gröbner bases
Hannes Bartz and Antonia Wachter-Zeh
2018, 12(4): 773-804 doi: 10.3934/amc.2018046 +[Abstract](842) +[HTML](279) +[PDF](679.49KB)
On $k$-error linear complexity of pseudorandom binary sequences derived from Euler quotients
Zhixiong Chen, Vladimir Edemskiy, Pinhui Ke and Chenhuang Wu
2018, 12(4): 805-816 doi: 10.3934/amc.2018047 +[Abstract](669) +[HTML](281) +[PDF](383.84KB)
Binary subspace codes in small ambient spaces
Daniel Heinlein and Sascha Kurz
2018, 12(4): 817-839 doi: 10.3934/amc.2018048 +[Abstract](626) +[HTML](226) +[PDF](510.77KB)

2017  Impact Factor: 0.564




Email Alert

[Back to Top]